# SDR AALA20020716

- Difficulty date: May 16, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N646AA
- Make and model: Boeing 757223
- Aircraft serial: 24604
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Connector
- Condition: Dirty
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - FLT 1574 - EN ROUTE ORD-SJU - CENTER HYDRAULIC QUANTITY WENT TO 0, THEN BACK TO 1.01, THEN 0, THEN BACK TO 1.01.  LANDED IN MIA WITHOUT INCIDENT.  VISUALLY INSPECTED CENTER HYDRAULIC QUANTITY.  FLUID LEVEL READS FULL.  CLEANED CANNON PLUG ON HYDRAULIC QUANTITY HYDRAULIC TRANSMITTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
